Tame Köthe Sequence Spaces are Quasi-Normable

Volume 52 / 2004

Krzysztof Piszczek Bulletin Polish Acad. Sci. Math. 52 (2004), 405-410 MSC: Primary 46A61; Secondary 46A45. DOI: 10.4064/ba52-4-6


We show that every tame Fréchet space admits a continuous norm and that every tame Köthe sequence space is quasi-normable.


  • Krzysztof PiszczekFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image